# SDR FDEA202309261814

- Difficulty date: September 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A57246808220
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E #5 SPOILER O/B JACK RIB SURROUNDING UPR BORE AREA CORROSION ACCOMPLISHED THE REINFORCING REPAIR, THIS IS CAT.B REPAIR I.A.W FEDEX EA NO:T6-5740-  T0376432 P1, SEQ NO:1202, TITLE:WING-ATTACH FITTINGS-LH WING #5 SPOILER JACK RIB AT STA   ABX184.625 BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR-SRM DEVIATION
